Please use this identifier to cite or link to this item: https://hdl.handle.net/1/1371
Title: Management of acute vascular graft thrombosis associated with HIT syndrome: a case report
Authors: Forsyth, Cecily J ;Wilson, M.;McGahan, T.;White, G.
Issue Date: May-1997
Source: Volume 67, Issue 5, pp. 302 - 302
Journal title: The Australian and New Zealand Journal of Surgery
Abstract: In this case immediate graft thrombosis (and thrombosis of the outflow vessel) occurred repeatedly in a 60-year-old woman with a previous history of heparin-induced thrombocytopenia (HIT). The recurrent thrombus formation was due to cross-reactivity of a heparin-dependent anti-platelet antibody with the low-molecular-weight heparin which had been administered pre-operatively to the patient. The situation was reversed by systemic administration of a low-molecular-weight heparinoid (Orgaran) which does not contain heparin and has a very low incidence of cross-reactivity.
URI: https://elibrary.cclhd.health.nsw.gov.au/cclhdjspui/handle/1/1371
Pubmed: https://www.ncbi.nlm.nih.gov/pubmed/9152167
ISSN: 0004-8682
Publicaton type: Journal Article
Keywords: Haematology
Hematology
Immunology
Study or Trial: Case Series and Case Reports
Appears in Collections:Haematology

Show full item record

Page view(s)

2
checked on Jan 30, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.